MAUDE Adverse Event Report: CHEMENCE MEDICAL EXOFIN FUSION; CUTANEOUS TISSUE ADHESIVE WITH MESH

CHEMENCE MEDICAL EXOFIN FUSION; CUTANEOUS TISSUE ADHESIVE WITH MESH
Model Number EF70401
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Several attempts were made to obtain more information about the complaint and no additional information was received.A review of the production records was performed and no anomalies were noted.A trend analysis was performed and complaints of this type remain low and stable.Chemence will continue to monitor this and other complaints to determine if further action is needed.
 
Event or Problem Description
The user reported that three patients experienced skin reactions after application of exofin fusion.

Brand Name
EXOFIN FUSION
Common Device Name
CUTANEOUS TISSUE ADHESIVE WITH MESH
Manufacturer (Section D)
CHEMENCE MEDICAL
200 technology drive
alpharetta GA 30005
MDR Report Key11148299
Report Number3010034760-2021-00001
Device Sequence Number3607731
Product Code OMD
UDI-Device Identifier00818566019851
UDI-Public0100818566019851100069F217
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191461
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/14/2021
Device Model NumberEF70401
Device Lot Number0069-F2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1